# SDR 95ZZZX5500

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572V
- Make and model: Bolkms BO105S
- Aircraft serial: S665
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B332M
- Condition: Failed
- Location: Nr 2 Eng Compt
- Part time: 5,007 hours
- Stage of operation: HO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING HOVER OUT, NR 2 FIRE LIGHT ILLUMINATED.  CHECKED FOR SMOKE.  NO SMOKE VISIBLE.  FIRE LIGHT WENT OUT.  WHILE HOVERING BACK TO THE PAD, FIRE LIGHT ILLUMINATED AGAIN.  AGAIN, NO SMOKE VISIBLE.  LANDED AIRCRAFT.  CONTACTED MAINTENANCE. DURING TROUBLESHOOTING, FOUND CENTER UPPER FIRE DETECTOR ON NR 2 ENGINE BAD.  REPLACED FIRE DETECTOR WITH SERVICEABLE DETECTOR.
